USP Electronic Research Repository

Double taxation agreement: an epigrammatic study

Shukla, Gaurav (2012) Double taxation agreement: an epigrammatic study. MATS University Journal, 1 (1). pp. 142-147. ISSN 2250-3889

Full text not available from this repository.


The article focused on the contribution made by double taxation agreements in eradicating Juridical Double taxation and removing trade barriers in the flow of capital and person. In the paper, I discussed Indian Double Taxation Avoidance Agreements in the light of common law principles in tax jurisprudence. I examined the exemption and credit methods of double taxation relief and India’s approach in its tax treaties, as to which method is preferred by India in providing double taxation relief.

Item Type: Journal Article
Subjects: H Social Sciences > HJ Public Finance
K Law > K Law (General)
Divisions: School of Law and Social Sciences (SoLaSS)
Depositing User: Ms Shalni Sanjana
Date Deposited: 27 Jun 2022 23:59
Last Modified: 27 Jun 2022 23:59

Actions (login required)

View Item View Item